# SDR AALA201506259004

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 2,933 hours, 1,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11309
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,933 hours, 1,181 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL SHOWS 4L DOOR IN ORANGE & SAYS CHECK DOOR PRESS.  SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
